I just started 25mg. Zoloft and 50 mg Vistaril yesterday, I felt horrible. But I did before, so if the side effects are the same as the condition your taking it for. And they take weeks to take full effect, then how should I know if I should keep taking them ? And they charged me $8.48 for 15, 25 mg. for the Generic. Is there a place that's still $4 ?
You didn't even give it time to do anything. The side effects go away in a few days. I've taken vistaril, and at first I felt woozy and foggy. It will stop.
Meds come and go on the $4 lists. It depends what the pharmacies are having to pay for the drug. Recently the manufacturers of generics have decided they can get richer and raised the price, some as much as 5000 times. Walmart still has the $4 list but neither of those drugs are on it currently.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2009 • 4 answers
Post Traumatic Stress Disorder - They put me on geodon for c-ptsd and I just experienced almost all?
Posted 27 Jun 2010 • 1 answer
I have PTSD and I've been perscibed lamotrigine does it help and what side effects does it have??is?
Posted 25 Apr 2013 • 2 answers
Post Traumatic Stress Disorder - I am an Iraq vet with very bad PTSD and the Va is giving me the run
Posted 4 Sep 2014 • 1 answer
Posted 14 Nov 2015 • 2 answers